×

zbMATH — the first resource for mathematics

Propagation of singularities for operators with multiple involutive characteristics. (English) Zbl 0313.58021

MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] J.M. BONY and P. SCHAPIRA, Propagation des singularités analytiques pour LES solutions des équations aux dérivées partielles, to appear. · Zbl 0312.35064
[2] L. BOUTET DE MONVEL, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math., 27 (1974), 585-639. · Zbl 0294.35020
[3] L. BOUTET DE MONVEL, Propagation des singularités des solutions d’équations analogues à l’équation de Schrödinger, Fourier Integral Operators and Partial Differential Equations, Springer Lecture Notes, 459, 1-14. · Zbl 0305.35088
[4] J. CHAZARAIN, Propagation des singularités pour une classe d’opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier, Grenoble, 24,1 (1974), 203-223. · Zbl 0274.35007
[5] J.J. DUISTERMAAT, On Carleman estimates for pseudo-differential operators, Inv. Math., 17, (1972), 31-43. · Zbl 0242.35069
[6] J.J. DUISTERMAAT and L. HÖRMANDER, Fourier integral operators II, Acta Math., 128 (1972), 183-269. · Zbl 0232.47055
[7] L. HÖRMANDER, Linear partial differential operators, Grundl. Math. Wiss., 116, Springer Verlag, 1963. · Zbl 0108.09301
[8] L. HÖRMANDER, Pseudodifferential operators and non-elliptic-boundary problems, Ann. of Math., 83 (1966), 129-209. · Zbl 0132.07402
[9] R. LASCAR, Propagation des singularités des solutions d’équations quasi-homogènes, Thèse de 3ème cycle, Université Paris VI. · Zbl 0349.35079
[10] L. NIRENBERG, Lectures on linear partial differential equations, Proc. Reg. Conf. at Texas Tech., May 1972, Conf. Board Math. Sci. A.M.S. 17. · Zbl 0267.35001
[11] J. SJÖSTRAND, Operators of principal type with interior boundary conditions, Acta Math., 130 (1973), 1-51. · Zbl 0253.35076
[12] J. SJÖSTRAND, Parametrics for pseudodifferential operators with multiple characteristics, Ark. Mat., 12 (1974), 85-130. · Zbl 0317.35076
[13] A. UNTERBERGER, Résolution d’équations aux dérivées partielles dans des espaces de distributions d’ordre de régularité variable, Ann. Inst. Fourier, Grenoble, 21, 2 (1971), 85-128. · Zbl 0205.43104
[14] A. UNTERBERGER, Ouverts stablement convexes par rapport à un opérateur differentiel, Ann. Inst. Fourier, Grenoble, 22,3 (1973), 269-290. · Zbl 0228.35014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.